MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT5
Medical Device Problem Code Material Opacification (1426)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the lens which was implanted in right eye was more opaque and patient had difficulty to see near.Patient stated she was in contact with the physician and he was investigating the occurrence of deposits on the iol and believed that they are not related to the lens or the material, but to the patients pre-existing condition.Additional information has been requested.
 
Additional Manufacturer Narrative
Correction information was provided in h.6.On initial medical device report (mdr) the fda product problem codes of b17 was submitted.It should have been b20.Additional information has been provided in h.3., h.6., and h.11.The product was not returned.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Associated products were not provided.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.The reporter was the patient.The issue was indicated to be bilateral.The physician was investigating the occurrence of deposits on the iols (intraocular lens) and believes that they are not related to the lens or the material, but to the patient's pre-existing condition.The patient had prior corneal transplants due to fuchs¿ dystrophy.Information was provided that the patient will return for an appointment in august 2025.The manufacturer internal reference number is:(b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22393327
Report Number1119421-2025-01808
Device Sequence Number9024462
Product Code MJP
UDI-Device Identifier00380652469661
UDI-Public(01)00380652469661(17)280310(11)240312(10)15821967
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT5
Device Catalogue NumberCNWTT5.235
Device Lot Number15821967
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/14/2025
Date Device Manufactured03/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale